Two weeks ago, I was diagnosed with chlamydia, I took the 4 pills of azithromicin (however its spelled) and on the 11th day, all symptoms were gone, but now there is a strange feeling after I pee, kinda like a burning sensation and it feels like there is pressure in my penis when the pressure should be in my bladder to pee, so I went back to my doctor and got tested for chlamydia/gonorrhea again and was put on doxry(14 pills, 1 twice a day for 7 days) and an anti-fungal drug just one tablet. I will recieve results for that test on Monday Dec 7th. My problem here is, all my other symptoms are gone, so why does it burn after I pee? Is this the chlamydia or is it something else?
Also, it does not always burn after I pee, sometimes it feels normal but thats only if I drank ALOT of water that day
Know the five types of psoriasis and how to spot flares.
Newer diabetes treatments can suppress appetite and aid weight loss.
Try these tips to get your salivary glands back into action.
Constipation is a common side effect of opioid and narcotic pain medicines.
Is it sensitive skin or something else?